Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 9, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Feb 21, 2017, 3:17 PM EST. It took effect at Feb 22, 2017, 4:00 AM EST. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2017, 3:17 PM EST (20:17 UTC)
- In effect from
- Feb 22, 2017, 4:00 AM EST
- Expired
- Feb 24, 2017, 4:00 AM EST
- In force
- 48 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
756 WHUS72 KMLB 212017 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 317 PM EST TUE FEB 21 2017 AMZ550-552-555-570-572-575-222100- /O.NEW.KMLB.SC.Y.0009.170222T0900Z-170223T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 317 PM EST TUE FEB 21 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 4 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 AM WEDNESDAY TO 4 PM EST THURSDAY. * WINDS...WINDS WILL INCREASE TO ABROUND 20 KNOTS WEDNESDAY MORNING. * WAVES/SEAS...SEAS WILL BUILD TO 6 TO 7 FEET DURING WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
398 WHUS72 KMLB 220930 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 430 AM EST WED FEB 22 2017 AMZ550-552-570-572-230930- /O.EXT.KMLB.SC.Y.0009.000000T0000Z-170224T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 430 AM EST WED FEB 22 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS...SOUTHEAST AROUND 20 KNOTS NEARSHORE AND 20 TO 25 KNOTS OFFSHORE, BECOMING EAST 25 TO 30 KNOTS ON THURSDAY. * WAVES/SEAS...SEAS 5 TO 7 FEET BUILDING TO 7 TO 11 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-230900- /O.EXT.KMLB.SC.Y.0009.000000T0000Z-170223T0900Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 430 AM EST WED FEB 22 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS...SOUTHEAST AROUND 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
418 WHUS72 KMLB 221910 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 210 PM EST WED FEB 22 2017 AMZ550-570-231800- /O.EXT.KMLB.SC.Y.0009.000000T0000Z-170223T0900Z/ /O.NEW.KMLB.GL.A.0003.170223T0900Z-170223T1800Z/ /O.NEW.KMLB.SC.Y.0010.170223T1800Z-170224T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 210 PM EST WED FEB 22 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY... ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 PM THURSDAY TO 4 AM EST FRIDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON. * WINDS...SOUTHEAST AROUND 20 KNOTS NEARSHORE AND 20 TO 25 KNOTS OFFSHORE, BECOMING EAST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE ON THURSDAY. * WAVES/SEAS...SEAS 5 TO 7 FEET BUILDING TO 7 TO 11 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ AMZ552-572-231800- /O.CON.KMLB.SC.Y.0009.000000T0000Z-170224T0900Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 210 PM EST WED FEB 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS...SOUTHEAST AROUND 20 KNOTS NEARSHORE AND 20 TO 25 KNOTS OFFSHORE, BECOMING EAST 20 KNOTS ON THURSDAY. * WAVES/SEAS...SEAS 5 TO 7 FEET BUILDING TO 7 TO 11 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-230900- /O.CON.KMLB.SC.Y.0009.000000T0000Z-170223T0900Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 210 PM EST WED FEB 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS...SOUTHEAST AROUND 20 KNOTS DIMINISHING TO LESS THAN 15 KNOTS EARLY THURSDAY. * WAVES/SEAS...SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
115 WHUS72 KMLB 230946 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 446 AM EST THU FEB 23 2017 AMZ550-570-240000- /O.UPG.KMLB.GL.A.0003.000000T0000Z-170223T1800Z/ /O.NEW.KMLB.GL.W.0003.170223T0946Z-170224T0000Z/ /O.EXT.KMLB.SC.Y.0010.170224T0000Z-170224T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 446 AM EST THU FEB 23 2017 ...GALE WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS...EAST TO NORTHEAST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE, DIMINISHING TO NORTHEAST 15 TO 20 KNOTS TONIGHT. * WAVES/SEAS...8 TO 12 FEET DIMINISHING TO 7 TO 10 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE GALE WARNING IS FOR EAST TO NORTHEAST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. THE SMALL CRAFT ADVISORY IS FOR NORTHEAST WINDS 15 TO 20 KNOTS AND SEAS 7 TO 10 FEET. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-572-240000- /O.EXT.KMLB.SC.Y.0009.000000T0000Z-170224T1500Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 446 AM EST THU FEB 23 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST FRIDAY... * WINDS...EAST TO NORTHEAST NEAR 20 KNOTS AROUND CAPE CANAVERAL. * WAVES/SEAS...SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR EAST TO NORTHEAST WINDS NEAR 20 KNOTS AROUND CAPE CANAVERAL WITH SEAS 6 TO 9 FEET, BUT A GALE WARNING IS IN EFFECT JUST TO THE NORTH. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
241 WHUS72 KMLB 232020 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 320 PM EST THU FEB 23 2017 AMZ570-240900- /O.CAN.KMLB.GL.W.0003.000000T0000Z-170224T0000Z/ /O.EXT.KMLB.SC.Y.0010.170223T2020Z-170224T0900Z/ /O.NEW.KMLB.SW.Y.0002.170224T0900Z-170224T2100Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 320 PM EST THU FEB 23 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 AM TO 4 PM EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHEAST 20 TO 25 KNOTS, DIMINISHING TO NORTHEAST 15 TO 20 KNOTS TONIGHT. * WAVES/SEAS...8 TO 11 FEET DIMINISHING TO 7 TO 9 FEET LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ AMZ550-240900- /O.CAN.KMLB.GL.W.0003.000000T0000Z-170224T0000Z/ /O.EXT.KMLB.SC.Y.0010.170223T2020Z-170224T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- 320 PM EST THU FEB 23 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE GALE WARNING. * WINDS...NORTHEAST 20 KNOTS, DIMINISHING TO NORTHEAST 15 TO 20 KNOTS LATE TONIGHT. * WAVES/SEAS...DIMINISHING TO 6 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ572-240900- /O.EXT.KMLB.SC.Y.0009.000000T0000Z-170224T0900Z/ /O.NEW.KMLB.SW.Y.0002.170224T0900Z-170224T2100Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 320 PM EST THU FEB 23 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 AM TO 4 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT FROM 4 AM TO 4 PM EST FRIDAY. * WINDS...EAST TO NORTHEAST NEAR 20 KNOTS AROUND CAPE CANAVERAL. * WAVES/SEAS...SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ AMZ552-240900- /O.EXT.KMLB.SC.Y.0009.000000T0000Z-170224T0900Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 320 PM EST THU FEB 23 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS...EAST TO NORTHEAST NEAR 20 KNOTS AROUND CAPE CANAVERAL. * WAVES/SEAS...SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 21, 3:12 PM EST, 5 minutes earlier.
Area forecast discussion, Feb 21, 3:12 PM EST, 5 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
312 PM EST Tue Feb 21 2017
.DISCUSSION...
...Developing Gulf Low to Bring Widespread Rains Wednesday and
Wednesday Night...
...Locally Heavy Rain Possible...
Tonight and Wednesday...
Increasing SE winds through the column will heighten moisture
values overnight, as some showers develop by early Wed over the
marine area. The forecast shows an increasing chc of showers over
the waters and coastal area by early Wed as LL convergence
increases within the coastal zone. Low clouds are expected over
all areas with the increasing BL winds.
A well developed upr low currently over the lower MS valley is
forecast with good consistency among models to move over the NE
Gulf of Mex early Wednesday morning. A fetch of deep moisture
containing numerous showers and storms will serve as the genesis
area for sfc low pressure to develop just off the FL W coast Wed
am with the feature moving across the peninsula during the day Wed.
Considerable showers and scattered lightning storms are forecast
to be ushered across the entire area as strong forcing combined
with very cool temperatures aloft contribute to potentially heavy
rain for the parts of area by Wed evening. The main threats will
be the possibility of heavy rain, mainly along the coast should a
convergence band setup with a possibility of training rainfall,
small hail and convective wind gusts of 40+ mph.
Wednesday night-Thursday night...Rain chances will remain elevated
across the region as stacked low will be slow to cross the Florida
peninsula from Wednesday night into Thursday. Still some uncertainty
in exact position of low pressure at the surface, leading to varying
wind speed/directions between the models, but consensus seems to
favor low moving through the southern half of the peninsula. This
should lead to deeper moisture in onshore flow from Brevard County
northward where best rain chances will reside, and may see a threat
for locally heavy rainfall from any persistent rain bands. Isolated
thunderstorms will continue to be possible, but threat for any
stronger storms looks low at this time.
Friday-Tuesday...(Previous Discussion) Upstream mid level trough
will kick out the deforming low rapidly NE from the Bahamas up
through the western Atlantic Fri-Sat. It looks mainly dry on Fri in
the wake of the departing low, then a fast-moving cool front is
shown sweeping through the area Sat night. The GFS generates light
precip amounts ahead of the front and has POPs around 20 percent,
but the ECMWF and blended POPs are dry, so won't carry any low
threshold rain chances Sat.
Temps will be above normal Fri-Sat. The latest GFS and ECMWF MOS
guidance have trended cooler for Sun so have followed suit and we
should eke out one day with temps near or slightly below normal.
Temps will gradually moderate to above normal early next week as
high pressure shifts offshore and winds veer around to the east and
southeast.
&&
.AVIATION...
Considerable clouds will develop and hinder GA operations during
the overnight, esp after 22/07Z. The likelihood of MVFR conds
will develop aft 11Z Wed AM with PCPN developing along the
western areas and spreading inland along both the ATLC coast as
well as the Gulf coast and interior sections. MVFR to ocnl IFR
conds will prevail most sites aft 22/16Z.
&&
.MARINE...
Tonight and Wed...Deteriorating marine conditions over the waters
will begin with higher winds early tonight and into Wed AM to be
followed by increasing seas during the day Wed and into Thu. SCA
headlines will commence at 22/09Z areawide due to winds and
wind/sea combination should be above criteria by Wed evening.
Wednesday night-Thursday...Low pressure at the surface will slowly
cross the southern half of the Florida peninsula. Models differ on
exact strength and location of the center of the low, which is
leading to greater uncertainty in winds/seas for this period.
Have an SCA continuing across the waters into Thursday afternoon,
but this may need to be adjusted, and potentially removed for the
marine zones south of Sebastian Inlet past Wednesday night where
winds and seas may not continue to reach SCA levels closer to the
center of the low.
Friday-Sunday...Gradually improving conditions are forecast on
Friday as the low weakens and lifts northeast into the weekend. An
offshore, west/northwest flow, is indicated Sat before a cold front
sweeps through Sat night and brings a brief period of hazardous
boating conditions.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 64 75 64 77 / 20 90 80 60
MCO 63 73 62 79 / 10 90 70 50
MLB 66 73 63 77 / 20 90 80 60
VRB 66 75 62 78 / 20 90 70 50
LEE 64 72 62 78 / 20 90 60 40
SFB 63 75 62 78 / 10 90 70 60
ORL 63 73 62 78 / 10 90 70 50
FPR 64 74 62 78 / 30 90 70 50
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 4 AM Wednesday to 4 PM EST Thursday
for Flagler Beach to Volusia-Brevard County Line 0-20 nm-
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Sebastian Inlet to
Jupiter Inlet 20-60 nm-Volusia-Brevard County Line to
Sebastian Inlet 0-20 nm-Volusia-Brevard County Line to
Sebastian Inlet 20-60 nm.
&&
SHORT TERM...Pendergrast
LONG TERM....WeitlichHazardous weather outlook, Feb 21, 4:47 AM EST, 10 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 447 AM EST Tue Feb 21 2017 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-212200- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County- Northern Lake County-Orange-Seminole-Southern Brevard County- Osceola-Indian River-Okeechobee-St. Lucie-Martin- Coastal Volusia County-Southern Lake County- Northern Brevard County- 447 AM EST Tue Feb 21 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT... Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. There will be an increasing chance for rain and lightning storms across east central Florida on Wednesday, especially during the afternoon and evening, as a low pressure system develops over the Gulf of Mexico and tracks across Florida. A few of these storms could produce strong gusty winds, deadly cloud-to-ground lightning, hail, and torrential downpours. Boating conditions are also expected to deteriorate from mid through late week. Residents and visitors should keep tabs on the latest forecasts concerning this mid week storm system and its potential adverse effects on our local weather. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today. Bragaw
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.